Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 54653, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/54653

The equivalence between the Mann and Ishikawa iterations dealing with generalized contractions

1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Tiberiu Popoviciu, P.O. Box 68-1, Cluj-Napoca 400110, Romania

Received 25 January 2006; Revised 10 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show that the Mann and Ishikawa iterations are equivalently used to approximate fixed points of generalized contractions.